# SDR WVER1213201500006

- Difficulty date: December 13, 2015
- Submitted: December 13, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 30,468 hours, 24,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 30,468 hours, 24,820 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 202.75 FWD SIDE OF BULKHEAD LBL 30.00 STIFFENER HAS AN INDICATION .4" LONG AT THE UPPER EDGE OF THE FLANGE.  FAILED NDT INSPECTION.
